"GLOBAL EXISTENCE OF SOLUTIONS TO AN ATTRACTION-REPULSION CHEMOTAXIS MO" by Sainan Wu, Junping Shi et al.
 

Document Type

Article

Department/Program

Mathematics

Journal Title

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS

Pub Date

7-2017

Volume

16

Issue

3

Abstract

An attraction-repulsion chemotaxis model with nonlinear chemotactic sensitivity functions and growth source is considered. The global-in-time existence and boundedness of solutions are proved under some conditions on the nonlinear sensitivity functions and growth source function. Our results improve the earlier ones for the linear sensitivity functions.

DOI

10.3934/cpaa.2017050

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 13
  • Usage
    • Downloads: 77
    • Abstract Views: 4
see details

Share

COinS